# SDR IXXA20230703040

- Difficulty date: July 1, 2023
- Submitted: July 3, 2023
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 100,825 hours, 18,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Component: Bulb
- Component part number: 1317
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLIGHT, LINE MAINTENANCE IDENTIFIED FLIGHT DECK LIGHT OVERHEAD LIGHT WILL NOT ILLUMINATE ON EMERGENCY LIGHT TEST. ALTERNATIVELY, LIGHT WILL ILLUMINATE ON OVERRIDE FUNCTION. IAW B767 AMM 33-51-03, REMOVED AND REPLACED EMERGENCY LIGHT OVERHEAD LIGHT. OPERATIONAL CHECK GOOD. NO ADDITIONAL FAULTS NOTED.
